# SDR VNAA9912001

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Part number: 001A711E1400008
- Condition: Unlatched
- Location: Cowl
- Part time: 11,625 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE FLIGHT CREW FELT A VIBRATION ON THE LEFT SIDE.  THE CREW TURNED ON THE WING LIGHT AND NOTICED THE LEFT ENGINE OUTBOARD COWLING FLAPPING IN FLIGHT.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE AT PIT INSPECTED AND REPOSITIONEDTHE DOOR COWLING AND THE AIRCRAFT WAS FERRIED TO CAK FOR FURTHER MAINTENANCE.  MAINTENANCE AT CAK INSPECTED AND REPLACED THE LEFT OUTBOARD ENGINE COWLING DOOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-10-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR FLIGHT.
